Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Will night shifts coupled with martial arts effect me in the long run?

Dear Doc I work night shifts 11.00 pm to 10.30 am .. After I come back I sleep around 2.00 pm in the afternoon .. I wake up around 6.30 and go for martial arts classes for about 1 and half hrs .. I weigh about 80 kgs right now and go for 3 classes a week .I want to know if night shifts coupled with martial arts effect me in the long run
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

Definitely this night shift plus martial arts will affect you in the long run. As you know the body repairs itself during sleep. From what you have written you are getting only 4 and a half hours of sleep per day.
The average human being needs at least 6-8 hours of sleep per day to function optimally.

Please get at least a minimum of 6 hours of sleep a day.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor